# SDR CALA9801935

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING 35 FLAP TRACK AFT INBD PANEL LEADING EDGE OF PANEL IS BENT AND TORN.  BLEND OUT TORN AREA PER SRM 53-10 FIG 1 MAT LOSS .001.
